# SDR 95ZZZX1918

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158YV
- Make and model: Beech 1900C
- Aircraft serial: UC158
- Engine: Pwa PT6A65B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: A, Y
- Precautionary procedure: A, E

## Discrepancy

DURING FLIGHT, CREW REPORTS A FLASH FROM RT ENGINE FOLLOWED BY FLAMES COMING OUT OF EXHAUST STACKS.  RT ENGINE WAS THEN SHUT DOWN AND AIRCRAFT LANDED WITHOUT INCIDENT.  AFTER FURTHER INVESTIGATION BY MAINTENANCE, RT ENGINE OIL FILTER WAS FOUND TO HAVE LARGE AMOUNTS OF METAL IN IT AND AXIAL COMPRESSOR WAS UNABLE TO TURN FREELY.
